# SDR SWAA2022030127004

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A BULGE IN THE EXTERNAL SKIN; 8' FROM FORWARD EDGE; 12.5' FROM O/B EDGE / PANEL 193AR BULGE IN EXTERNAL SKIN 8' FROM FWD EDGE 12.5' FROM O/B EDGE WAS REPAIRED IAW SRM 51-70-05-2R-1
